American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[3] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gautam Bharali. On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{\Omega}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$. Trans. Amer. Math. Soc. 356 (2004) 4811-4827. MR 2084399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on $\mathcal{A}(\mathbb{R}^4)$. Trans. Amer. Math. Soc. 356 (2004) 1315-1383. MR 2034311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rugang Ye. Filling by holomorphic curves in symplectic 4-manifolds. Trans. Amer. Math. Soc. 350 (1998) 213-250. MR 1422913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Alexander. Holomorphic chains and the support hypothesis conjecture. J. Amer. Math. Soc. 10 (1997) 123-138. MR 1388871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernard Aupetit. A geometrical characterization of algebraic varieties of ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 3323-3327. MR 1307489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aydın Aytuna. Linear tame extension operators from closed subvarieties of ${\bf C}\sp d$ . Proc. Amer. Math. Soc. 123 (1995) 759-763. MR 1219717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jesús M. Ruiz. A characterization of sums of $2n$th powers of global meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 915-923. MR 1023347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Pool. Yang-Mills fields and extension theory. Memoirs of the AMS 65 (1987) MR 874083.
Book volume table of contents   

[13] Morris Kalka. Measures associated to Chern, Levine and Nirenberg norms . Proc. Amer. Math. Soc. 88 (1983) 404-406. MR 699403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carlos J. Ferraris. On subvarieties of a Hermitian manifold . Proc. Amer. Math. Soc. 73 (1979) 237-243. MR 516471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kunio Takijima and Tetsutaro Suzuki. On the trivial extension of equivalence relations on analytic spaces . Trans. Amer. Math. Soc. 219 (1976) 369-377. MR 0412463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sergio E. Zarantonello. Rudin varieties in products of two annuli . Proc. Amer. Math. Soc. 50 (1975) 174-178. MR 0379885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lawrence Gruman. The zeros of holomorphic functions in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 207 (1975) 163-174. MR 0382725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carlos A. Berenstein. The number of zeroes of an analytic function in a cone. Bull. Amer. Math. Soc. 81 (1975) 213-214. MR 0357832.
Abstract, references, and article information   
View Article: PDF

[20] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[21] Reese Harvey. Three structure theorems in several complex variables. Bull. Amer. Math. Soc. 80 (1974) 633-641. MR 0355097.
Abstract, references, and article information   
View Article: PDF

[22] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1